Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

How do I know whether the antibodies in blood have affected my heart or liver ?

How will I know if the antibodies in blood have affected my heart or liver I have had at least 20 transfusions for the last 15 to 18 years. I have antbodies in my blood. I also have high iron in my blood. The transfusions were during or after surgeries. Ihave three stents in left leg and two in right. I have two renal stents. Hodgins disease at 11 and 12 years of age. Surgery right groin. and radiation. I am 71 year old female. Very active but very tired. I am going to UM to hematology
Asked On : Tue, 8 Mar 2011
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
Thanks for the query
Antibodies are here to help you not destroy you
If the anti bodies have affectedyour organs like in the case of autoimmune disease the your organ function tests would have got deranged
How do u know u have excess iron in your body?
Have a healthy living
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor